# SDR 2017FA0000594

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: General aviation
- Aircraft: N356DP
- Make and model: Piper PA-32RT-300
- Aircraft serial: 7885158
- Aircraft time: 4,772 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SQUAT SWITCH FOUND OUT OF ADJUSTMENT, NOSE LANDING GEAR POSITION LIGHT DID NOT ILLUMINATE WHEN GEAR HANDLE WAS LOWERED.
